# SDR BB05038

- Difficulty date: May 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010425
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.
